Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hair loss, medicine. Medicine same or different?

Hi Doctor! I have been presecribed Xtraglo capsules for hairloss . The first time i brought these tablets i was given a packing which has a seal indicating the medicine is extracted from animals. The next time i am trying to get these tablets, I find a different packing tablets with a veg seal on it but with the same name Xtraglo . I am confused if these medicines are the same or different?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  1218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
welcome to healthcare magic forum
you are really good observer and alert patient
your question is right
it is from sun pharma and they have change from cap to tab and is now available as veg symbol
do not worry about the quality it remain the same
it is biotin base medicine and taken for minimum 3 month to have good result for hair loss .
i hope i answered your question
Answered: Mon, 11 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor